# SDR CA990719030

- Difficulty date: June 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A319-114
- System (JASC): 2350 · Audio Integrating System
- Part: Radio  Panel
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) ODOR COMING FROM RADIO MANAGEMENT PANEL, PANEL U/S.  PANEL REPLACED.
